Advertisement

Reactions Weekly

, Volume 1737, Issue 1, pp 124–124 | Cite as

Enoxaparin sodium

Haematomas: 3 case reports
Case report
  • 22 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, three patients (2 women and 1 man) aged 66−84 years were described, who developed haematoma following anticoagulation with enoxaparin [routes not stated; not all outcomes stated].

Case 1: The 81-year-old woman, who had obesity and atrial fibrillation, and was on anticoagulation with warfarin. She was admitted for a right cerebellar infarction of cardioembolic aetiology, which was resulted from low INR. Because of the location and size of the infarction, her treatment with enoxaparin 80mg twice daily was initiated on hospital day 5. On the hospital day 8, she had had a tonic-clonic seizure due to a temporary 16-second sinoatrial pause. On the same day, she developed hypotension and associated right quadrant abdominal pain. A CT scan of the abdomen showed a right...

Reference

  1. Costa R, et al. A reflection on the use of enoxaparin based on three case reports. European Journal of Case Reports in Internal Medicine 5: No. 12, 10 Dec 2018. Available from: URL: http://doi.org/10.12890/2018_001000 - Portugal

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations